# SDR DL738100360

- Difficulty date: February 11, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 32,587 hours, 14,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT CARGO FLOOR PANEL FOR MAINT.  AFTER REMOVAL OF PANEL FOUND CORROSION ON FLOORBEAM.  UNDER PANEL 2 FT AFT OF C2 DOOR 260446.  REMOVED TEE EXTRUSION AT AFT CARGO BIN STA 887.485961.  FABRICATED NEW SEAM STRIP AND REINSTALLED .303452.
